Jump to content

Recommended Posts

Started rexulti yesterday.  I'm on .5mg for the first week, while I continue on zyprexa 15mg.  Then I stop zyprexa entirely, and go to 1mg rexulti for a week, then 2mg a week later.

So - today.  Maybe because we go on vacation tomorrow evening, and I'm NOT manic - but I am gleeful.  I have a big stupid smile on my face, keep on having to stop from laughing - and I'm working, and trust me, it's not humourous.  

Is glee a side effect of rexulti?  It's so weird?  I'm not sure what to make of it.

Link to comment
Share on other sites

Just now, DogMan said:

I think it has a decent mood stabilising kick. It is used to treat MDD too

 

Good luck 

Thanks.  Toby didn't have this while he was on it, but when he was on Abilify, he was a bit 'up' the first week.

I'm taking my rexulti and zoloft in the morning...dunno.

I definitely don't feel manic.  But I just read a rexulti review about someone who had a really bad reaction and sniggered.  I still am like that.  Having bad reactions isn't funny.  Why do I find this funny?  It's not funny at all.  But here I am, snickering with a big shit-eating grin on my face.

Link to comment
Share on other sites

20 minutes ago, Butterflykisses said:

I always found when I was smiling inappropriately and some what out of control and felt the way you described was me heading to either mania or psychosis. Psychosis because I was expressing the wrong affect

Really?  I hope it's not psychosis.  I had zyprexa from 30mg to 15mg slooooowly (with pdoc's knowledge) and have been on 15mg alone for 10 days and been okay.  Hmm.  I am a bit up, but I always am at the end of the day, and I am one work day away from two weeks up north and just relaxing.  

The smiling is definitely weird though.  It had gone away and now it's back.  I'm going to freak out Toby haha

Link to comment
Share on other sites

Oh thanks @DogMan!  I appreciate that.  

My jaw felt oddly a bit tired...Wednesday?  First day I took it.  I don't remember.  But it and the inappropriate happiness/amusement seem to be gone today.  

We will see when I increase the dose again next week I guess.  I'll keep an eye on it, thanks for the head's up.  

Link to comment
Share on other sites

 Share

×
×
  • Create New...